MathSciNet Relay Station
MathSciNet bibliographic data
MR1671192 14N35 (14H60 14N15)
Agnihotri, S.; Woodward, C. Eigenvalues of products of unitary matrices and quantum Schubert calculus. Math. Res. Lett. 5 (1998), no. 6, 817–836.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement